MATHEMATICA BOHEMICA

Vol. 134, No. 3, 2009 · Contents


C. Andrade, L. Loura:
Generalized Hermitean ultradistributions

Xhevat Z. Krasniqi:
On the behavior near the origin of double sine series with monotone coefficients

Ladislav Matejicka:
Some remarks on $I$-faster convergent infinite series

D. Anitha Devi, E. Roja, M. K. Uma:
Contra $G_{\delta}$-continuity in smooth fuzzy topological spaces

Antonio M. Cegarra, Mario Petrich:
The rank of a commutative semigroup

Abhijit Banerjee:
On the uniqueness of meromorphic functions that share three sets


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]